# SDR REXA2017032500474

- Difficulty date: March 25, 2017
- Submitted: April 12, 2017
- Operation: Air carrier
- Aircraft: N924EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7830
- Aircraft time: 28,981 hours, 27,556 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Retainer
- Part number: CC670386743
- Condition: Corroded
- Location: E/E Door Seal
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REMOVAL OF MAIN AVIONICS BAY DOOR SEAL, FOUND THE SEAL RETAINERS CORRODED.  REMOVED AND REPLACED SEAL RETAINERS IAW SRM 51-42-06, PARA 6.
